# SDR VTZA95265

- Difficulty date: August 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N482UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 897
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Lap Belt
- Part number: 168676
- Condition: Out Of Adjust
- Location: Copilot
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BOS/SWF - FLT 6584 - DURING TAXI AT 0800 HRS ON 8-23-95, RETURNED TO GATE DUE TO THE F/O'S SHOULDER HARNESS WOULD NOT RELEASE TO PULL OUT AND PUT ON.  MAINTENANCE TIGHTENED RELEASE CABLE ADJUSTMENT.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
